# SDR HNAA2013040300201

- Difficulty date: April 3, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 44,879 hours, 53,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1155591
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER EMERGENCY LIGHT COVER IS BROKEN.  R & R SUB ASSY COVER IAW 33-51-00.
